# SDR SWIA201334220

- Difficulty date: August 10, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 36,572 hours, 47,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN & CLOSE.  FLT#7413 ADJUSTED FWD LOCK CAM IAW AMM.
